# SDR CAL950529

- Difficulty date: June 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18112
- Make and model: Boeing 757224
- Aircraft serial: 27302
- System (JASC): 2910 · Hydraulic System, Main
- Part: Plate Gasket
- Condition: Leaking
- Location: Lt Hyd Syst
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

IAH - FLT 0193 - THE LEFT ENGINE DRIVEN PUMP AND ELECTRIC PUMP LOST PRESSURE WHILE ON APPROACH TO IAH.  THE PRESSURE LOSS WAS ACCOMPANIED BY ILLUMINATION OF THE LT HYDRAULIC SYSTEM PRESSURE LIGHT, THE RUDDER RATIO LIGHT, AND THE HYDRAULIC QUANTITY LIGHT.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE RRCA SOLENOID VALVE LEAKING AT THE PLATE GASKET.  THE PLATE GASKET WAS REMOVED AND REPLACED AND LEAK CHECKS WERE GOOD.  (X)
